# SDR HEER20170525306

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N153PH
- Make and model: Agusta AW139
- Aircraft serial: 41317
- Aircraft time: 3,474 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 1653A030002
- Part serial: 1378
- Condition: Intermittent
- Location: Downlock Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT STATED LANDING GEAR DOWN LOCK LIGHT WAS NOT ILLUMINATED.  UNABLE TO EXTEND LANDING GEAR.  FOUND THE LEFT MAIN LANDING GEAR DOWN LOCK SWITCH INTERMITTENT.  REPLACED CABLE LOOM.
